# SDR AALA20030878

- Difficulty date: August 20, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N974TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53624
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE AFT CABIN EMERGENCY CEILING LIGHTS INOPERATIVE.  REPLACED AFT BATTERY PACK IN LEFT AFT LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
